# SDR BAGA2021122900400

- Difficulty date: December 26, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N193BZ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000652
- Aircraft time: 20,188 hours, 16,276 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 1700591A
- Part serial: 4065
- Condition: Failed
- Location: Flap/Slat Sys
- Part time: 20,188 hours, 16,276 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAP FAIL ON APPROACH WHEN LEVER MOVED FROM POSITION 2 TO 3. RAN QRH 8-4. MESSAGE REMAINED. LANDED WITH FLAPS 2, SLATS 3.  -  REMOVED AND REPLACED FLAP PDU PER AMM 27-51-05 OPS CHECK GOOD NO FAULTS OR LOW RATE MESSAGES.
